Combiflam® Plus Tablet is classified as a pain reliever to treat backache, headache, arthritis and toothache. It reduces pain by stopping the chemicals released in the body that are responsible for a person to feel the pain. Combiflam® Plus works by increasing the pain threshold. It also reduces heat and swelling thus providing quick relief.
This product contains paracetamol; do not take it with other medicines that also contain paracetamol. Paracetamol is an ingredient in many medicines to treat pain, symptoms of cold and flu, and sleep medicines*.
If you have liver or kidney disease, talk to your doctor before taking paracetamol.
Do not take more than recommended dose, as this may be harmful, including serious harm to your liver.
Do not use if you are allergic to paracetamol or any of the other ingredients in the product.
Before taking this medicine, make sure you consult your doctor if you are taking medicines used to thin the blood *medicines that may cause drowsiness (eg. Medicines taken for allergy)
Ingredients The Combiflam® Plus Tablet contains Paracetamol 650 mg and Caffeine 50 mg.
You are leaving "Combiflam India"
Sanofi does not review or control the content of non-Sanofi websites, and this hyperlink does not constitute an endorsement of the site''s content. Sanofi''s privacy procedures do not apply to the owners of a non-Sanofi website.
About the Company
Legal Status of FirmSole Proprietorship (Individual)